frustrated

by Janis
(Mohrsville, Pa., USA)

I am a 52yr/old female in menopause and also have osteoporosis. I have been taking progesterone drops made by my gyn for several years now, 5mg/gtt (2 drops nightly) I feel fine on this dose, however, I feel that this is not enough to support healthy bones. Hence the osteoporosis. Upon discovering my osteoporosis I have been researching what to do about it. Every time I try to increase my dosage I get heart palpitations.

I recently tried a new formula from a different dr. I took .3ml and it was terrible. When I laid down to sleep my heart raced so fast I thought I was gonna die. I did eventually fall asleep, but I did feel nervous and a little off throughout the next day. Progesterone is a key component to keeping and developing strong bones. This is the first time I have read anything that sounded similar to my experience. I don't know what to do.

Comments for frustrated

Click here to add your own comments

Nov 08, 2018
Frustrated
by: Joy

Hi Janis

You are not using enough progesterone. Drops are one of the least effective Delivery Methods as most of it gets destroyed by the gut and liver. This would explain your heart palpitations. Please consider switching to a good progesterone cream such as Natpro, between 100-200mg is needed, more if symptoms are severe. Please read How to use Progesterone Cream and Estrogen Dominance pages.

Vitamin D3 and magnesium are very important as they help to prevent Osteoporosis.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...